# SDR ASAA1159726

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,972 hours, 3,789 cycles
- System (JASC): 3160 · Central Display
- Part: Key
- Condition: Malfunctioned
- Location: Cdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FMC DELETE KEY INOP WORKS OK IN ACARS MODE.  CAPTAIN`S FMC CDU DELETE BUTTON TESTED AND OPS CHECK GOOD REF MM 34 61 01.
